Jump to content

Questions about tapering when suicidal


Downbutnotout
 Share

Recommended Posts

I've been taking Buspar for about 6 weeks now and I felt the same increase in aggression that you're talking about. I would all of a sudden just get really angry over minor things. I read a bunch of forums and found that other people had the same side effect from taking buspar. About a month after I started taking it, I stopped becoming irritated so easily and my aggression level is back to normal, so to speak. I think that buspar is helping with my SA, although it is still kind of early in my treatment. My main issue with it is that I get incredibly dizzy about 20-30 minutes after taking it. The dizziness can last for at least an hour sometimes. I figured it would go away after the first couple of weeks, but it is a persistent side effect. Have you had other side effects aside from the aggression?

 

2001 Remeron , Celexa, prozac a week on lithium. 

2014 went off effexor and trazadone in 3 weeks. 

2014 zoloft (hyper reaction) put on effexor 75 mg. Was stable until 2017 

2017  Trazadone 50 mg (June) Effexor to 113 mg (2 weeks) Effexor 150 mg for a month . Took 75 mg until November. . Lithium 10 days, Lamactil 10 day  aug-nov15 ativan

October : Prozac bridge to get off 75 mg of effexor Used 10 mg of prozac. Stopped prozac 3 wk 

Dec 6, 7 Upped trazadone from 50 to 100 mg Did it for 3 days Stopped it

Dec 7 , Dec 8 Took prozac again 0.1 , 0.1, 0.6 stopped it

Dec 11 and Dec 12 upped it to 100 again

Dec 15 , 16,17 went back to 50 mg of trazadone

December 18 Began 3 beads of effexor  Dec 25 began 5 beads of effexor take 10 mg of omneprazole daily

 

Link to comment
Share on other sites

  • ChessieCat changed the title to Questions about tapering when suicidal

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy